# SDR GTIA9700069

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 17 HAS CRACK AT FORWARD SIDE CENTER BESIDES SCREW HOLES.  INSTALLED SKIN DOUBLER IAW 55-01 FIG 2. (M)
